# SDR 2006UALA02228

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 47,453 hours, 33,177 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 807 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS BLENDED GOUGE AT BS 807 JUST BELOW STRINGER S-25R & ANOTHER AT BS 801 JUST ABOVE STR S-26R AT FWD LWR CORNER OF AFT PIT DOOR CUTOUT.   MAJOR REPAIR: BLENDED GOUGES. FABRICATED AND INSTALLED EXTERNAL DOUBLER, TRIPLER AND STRUCTURAL FILLER REPAIR. REFERENCE EA I060528.
